How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My bf is taking testosterone therapy for low libido. How

Customer Question

My bf is taking testosterone therapy for low libido. How many weeks before we should see an improvement?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes he is taking an injectable.I don't know the name of it. He injects once a week
JA: Anything else in your medical history you think the doctor should know?
Customer: He is not taking any other meds..
JA: What medications do you take daily? Are you allergic to any medications?
Customer: none and he is not allergic
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

how old is your boyfriend.

he should get improvement of his testosterone level in 2-4 weeks on testosterone therapy

he should also avoid alcohol which can cause estrogen effects on him

if he is overweight, he should cut his carbohydrates out of his diet and eat more protein and lean mets and fruits and vegetables and exercise to help improve his testosterone levels.